# SDR AALA20140523010

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 105,826 hours, 17,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT INTERIOR, OVERWING LOWER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT AFT INTERIOR, OVERWING LOWER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
